# SDR C1HA200195016

- Difficulty date: October 17, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF AT 3000 FT, AFTER SETTING CLIMB POWER ENGINE NR 3 STRUT OVERHEAT WARNING LIGHT ILLUMINATED.  UTILIZED EMERGENCY AND NORMAL PROCEDURES.  UNABLE TO SAFELY CONTINUE FLIGHT TO DESTINATION WITH ONE PACK OFF (AT LOWER ALTITUDE).  DUMPED FUEL TO BELOW LANDING WEIGHT.  LANDED AT MMUM SAFELY.  ENG NR 3 MODULATING AND SHUTOFF VALVE CLAMPS WERE TIGHTENED.  ENGINE NR 3 RUN UP PER MM 75-31-0 AND SETTING EPR AT 1.8.  NO LEAKS FOUND.
